# SDR SIMA2019042418003

- Difficulty date: April 18, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SERVICE DOOR SILL IS CORRODED.-C/A-INSTALLED NEW CENTER SERVICE DOOR SILL IAW SRM 51-40-02.
